• pistolpete pistolpete
    January 07, 2010
    What is the equivalent prozac dosage to effexor xr 75mg
    pistolpete pistolpete
    January 07, 2010

    What is the equivalent prozac dosage to effexor xr 75mg

    READ MORE

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    January 07, 2010
    Merely Me
    Health Guide
    January 07, 2010

    Hi there

     

    I am not sure there is one...they are two very different antidepressants.  Are you asking what dosage of Prozac will help you like that much effexor?  This is something you have to work out with your doctor.  On any antidepressant you usually start off with the smallest effective dose and then increase as you and your doctor decide.

     

    Let us know more about what is going on with your situation and we can provide more detailed suggestions.

     

    Thank you for your question.

    • Shaky
      April 04, 2011
      Shaky
      April 04, 2011
      If I'm on effexor 75 mg now and have been on it around 2 months, my neurologist wants to take me off effexor since it is not really working on my anxiety. I am using it for anxiety not depression, so I want to make sure dose will be comparable so I don't have severe side effects He mentioned it has a stimulant that may be causing lgs to shake READ MORE
    • Shaky
      April 04, 2011
      Shaky
      April 04, 2011
      I have been on effexor 75 mg xr. For two months. I have shaking of legs still left from 9 months ago when I discontinued Xanax. The effexor was prescribed by another doc. This doctor, neurologist, felt the adding of buspar might help. No noticeable effect seen. On it for three weeks. Wants to slowly start decreasing buspar and change to Prozac. Was out on it for two weeks because I seem to have very little side effects from it. Was stopped when we weren't sure about the contracting of leg and buttocks muscles. I know how awful benzo withdrawal is and I dont think I ever make thru it again. Dr said since I'm replacing with sari I should be fine. True or lie. Thanks READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.